MAUDE Adverse Event Report: TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE STABILIZATION; 2.0/2.4MM CANNULATED SCREW DRIVER BIT

TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE STABILIZATION; 2.0/2.4MM CANNULATED SCREW DRIVER BIT
Catalog Number 210-24-003
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Instrument failure - tiger cannulated set 2.4 cannulated driver tip broke off as we were inserting screw into 5th met." 45 minute delay in surgery.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 3007420745-2024-00001; pn 210-24-003 breaking during surgery.In both complaints, limited information is available regarding the surgical technique and the part was not available for review.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
STABILIZATION
Common Device Name
2.0/2.4MM CANNULATED SCREW DRIVER BIT
Manufacturer (Section D)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston TX 77007
Manufacturer (Section G)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
houston TX 77007
Manufacturer Contact
stacey bonnell
727 north shepherd drive
houston, TX 77007
8777883864
MDR Report Key21044896
Report Number3007420745-2024-00006
Device Sequence Number15555872
Product Code HXX
UDI-Device Identifier00812926021393
UDI-Public00812926021393
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
D300093
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number210-24-003
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale